# SDR QXEA2021022500076

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 6,333 hours, 3,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT FLOOR PATH LIGHT STRIP IS DAMAGED.  REPLACED STRIP IAW AMM 33-50-21-000/400-801A.  OPS CHECK GOOD.
